# SDR SWAA012617

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 60,064 hours, 64,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Part number: 141A880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED 1/4 INCH LONG ON FIRST OFFICER'S CD WINDOW POST AT LOWER END.                        REPAIRED SKIN PER SRM.
